Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Integer sets with distinct subset sums

Author: P. E. Frenkel
Journal: Proc. Amer. Math. Soc. 126 (1998), 3199-3200
MSC (1991): Primary 11B13; Secondary 11B75
MathSciNet review: 1469406
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple, elementary new proof of a generalization of the following conjecture of Paul Erdos: the sum of the elements of a finite integer set with distinct subset sums is less than 2.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11B13, 11B75

Retrieve articles in all journals with MSC (1991): 11B13, 11B75

Additional Information

P. E. Frenkel
Affiliation: Kútvölgyi út 40, Budapest 1125, Hungary

PII: S 0002-9939(98)04576-6
Keywords: Sequences, subset sums
Received by editor(s): April 7, 1997
Additional Notes: The author thanks L. Laczkó for calling his attention to the problem, and M. Laczkovich for his attention and kind help.
Communicated by: David E. Rohrlich
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia